# SDR DHL9870921C

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 330
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LEADING EDGE RIB IS CRACKED AT REPAIR AT WING STA 330.0.  REMOVED AND REPLACED RIB PER SRM 51-40-3, 1 BY 2 FT BY 15.5, N/R 2159.
